Thunderstorm Wind, Gregg
- When
- July 12, 4:20 PM CST
- Where
- Gregg County, Longview
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $25,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.483, -94.733
The roof to a manufacturing plant was damaged.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 12, 2:20 PM CST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 320 PM CDT TUE JUL 12 2005 .DISCUSSION... SCATTERED CONVECTION ONGOING ACROSS EXTREME NE TX/AND SW AR THIS AFTERNOON...AS SURFACE ANALYSIS INDICATES THE WEAK SURFACE TROUGH STILL IN PLACE FROM CENTRAL AR...INTO SW AR AND NE TX. FARTHER SOUTH...SEABREEZE ACTIVITY HAS BEEN STRUGGLING N THE LAST HR OR SO...BUT ASSOCIATED OUTFLOWS FROM THESE STORMS MAY STILL YIELD SCATTERED CONVECTION OVER LOWER E TX AND SOUTHERN N LA...THUS WILL LEAVE IN LOW CHANCE POPS FOR THESE AREAS THROUGH THIS EVENING. WILL ALSO LEAVE IN LOW CHANCE POPS FOR THE NE ZONES THIS EVENING AS WELL DEFINED OUTFLOW FROM STORMS WHICH ORIGINATED NEAR MENA THIS MORNING CONTINUES S AS WELL. MODELS STILL HINT AT SURFACE TROUGH REMAINING IN PLACE OVER THE NEXT FEW DAYS OVER SW AR INTO EXTREME NE TX...AS THE REMNANTS OF DENNIS WABBLES OVER THE LOWER OHIO VALLEY...WITH THE ASSOCIATED SHEAR AXIS REMAINING IN PLACE. HAVE UPPED POPS A TAD TO LOW CHANCE AREAWIDE WEDNESDAY AND THURSDAY AS THIS BOUNDARY AND GOOD HEATING...WITH SUBTLE SHORTWAVES ROUNDING TD DENNIS HELPING TO FOCUS SCATTERED CONVECTION...AND THE SEABREEZE MAY BE STRONG ENOUGH TO REACH THE SOUTHERN ZONES. SHEAR AXIS MAY RETROGRADE A TAD NW AND BECOME A LITTLE MORE N-S ORIENTED THIS WEEKEND AS THE BERMUDA RIDGE BUILDS W INTO THE N GULF/GULF COAST STATES. THIS...AND THE REMAINS OF THE SURFACE TROUGH...WOULD HELP ENHANCE SCATTERED CONVECTION/SEABREEZE AS A DEEPER SOUTHERLY FLOW IS ESTABLISHED. WILL MENTION LOW POPS FOR THE SOUTHERN ZONES MONDAY IN CASE SEABREEZE DEVELOPS BEFORE THE UPPER RIDGING BUILDS OVERHEAD...BUT WILL KEEP DAY 7 DRY AS THE RIDGE WILL DOMINATE THROUGH THE LATTER HALF OF THE WEEK. PRELIMS ARE NEXT... && .PRELIMINARY POINT TEMPS/POPS... SHV 74 97 75 95 / 20 30 20 30 MLU 74 96 74 93 / 20 30 20 30 DEQ 69 96 69 94 / 20 30 20 30 TXK 73 97 74 95 / 20 30 20 30 ELD 72 96 73 93 / 30 30 20 30 TYR 74 95 75 96 / 20 30 20 30 GGG 72 96 74 97 / 20 30 20 30 LFK 73 96 73 96 / 30 30 20 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUL 12 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUL 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER THE ENTIRE REGION...AS DISTURBANCES ASSOCIATED WITH THE REMNANTS OF DENNIS AFFECT THE NORTHERN HALF OF THE AREA NORTH OF I-20...AND THE SEABREEZE PUSHES NORTH FROM SOUTHEAST TEXAS AND SOUTH LOUISIANA AND AFFECTS LOWER EAST TEXAS AND THE SOUTHERN PORTIONS OF NORTH LOUISIANA. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...A FEW OF THE STORMS WHICH DEVELOP COULD BRIEFLY BECOME SEVERE...PRODUCING DAMAGING WINDS... FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. 15
The Shreveport radar (KSHV), 84 km away, was scanning. The volume nearest the first event began at 22:17 UTC.
1 thunderstorm wind. Local standard time, as filed.
The roof to a manufacturing plant was damaged.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481868.